Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 2, Pages 225–238 (Mi zvmmf1378)  

This article is cited in 5 scientific papers (total in 5 papers)

On the method of exact quasidifferentiable penalty functions

L. N. Polyakova

Saint-Petersburg State University

Full text: PDF file (1873 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:2, 205–218

Bibliographic databases:
UDC: 519.853.6
MSC: Primary 49M30; Secondary 49M37, 65K05, 90C25
Received: 18.06.1999
Revised: 17.05.2000

Citation: L. N. Polyakova, “On the method of exact quasidifferentiable penalty functions”, Zh. Vychisl. Mat. Mat. Fiz., 41:2 (2001), 225–238; Comput. Math. Math. Phys., 41:2 (2001), 205–218

Citation in format AMSBIB
\Bibitem{Pol01}
\by L.~N.~Polyakova
\paper On the method of exact quasidifferentiable penalty functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 2
\pages 225--238
\mathnet{http://mi.mathnet.ru/zvmmf1378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1832235}
\zmath{https://zbmath.org/?q=an:1041.49028}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 2
\pages 205--218


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1378
  • http://mi.mathnet.ru/eng/zvmmf/v41/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Dem'yanov, “Exact penalty functions and problems of variation calculus”, Autom. Remote Control, 65:2 (2004), 280–290  mathnet  crossref  mathscinet  zmath  isi
    2. I. M. Prudnikov, “$C^2(D)$-integralnye approksimatsii negladkikh funktsii, sokhranyayuschie $\varepsilon(D)$-tochki lokalnykh ekstremumov”, Tr. IMM UrO RAN, 16, no. 5, 2010, 159–169  mathnet  elib
    3. D. M. Lebedev, L. N. Polyakova, “Metod tochnykh shtrafov dlya resheniya odnoi zadachi vypuklogo programmirovaniya”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2014, no. 1, 72–78  mathnet
    4. Dolgopolik M.V., “a Unifying Theory of Exactness of Linear Penalty Functions”, Optimization, 65:6 (2016), 1167–1202  crossref  mathscinet  zmath  isi  elib  scopus
    5. V. M. Bure, V. V. Karelin, L. N. Polyakova, I. V. Yagolnik, “Modelirovanie protsessa zakaza dlya kusochno-lineinogo sprosa s nasyscheniem”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 13:2 (2017), 138–146  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:398
    Full text:109
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022